Laplace asymptotics for reaction-diffusion equations

Gérard Ben Arous, Alain Rouault

Research output: Contribution to journalArticlepeer-review


We obtain sharp (i.e. non logarithmic) asymptotics for the solution of non homogeneous Kolmogorov-Petrovski-Piskunov equation depending on a small parameter ε, for points ahead of the Freidlin-KPP front.

Original languageEnglish (US)
Pages (from-to)259-285
Number of pages27
JournalProbability Theory and Related Fields
Issue number1-2
StatePublished - Mar 1993


  • Mathematics Subject Classification (1991): 35K55, 35K57, 60F10, 60H30, 60J65, 60J80

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Laplace asymptotics for reaction-diffusion equations'. Together they form a unique fingerprint.

Cite this